Filtered multiplicative bases of restricted enveloping algebras

Victor Bovdi, Alexander Grishkov, Salvatore Siciliano

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


We study the problem of the existence of filtered multiplicative bases of a restricted enveloping algebra u(L), where L is a finite-dimensional and p-nilpotent restricted Lie algebra over a field of positive characteristic p.

Original languageEnglish
Pages (from-to)601-608
Number of pages8
JournalAlgebras and Representation Theory
Issue number4
Publication statusPublished - Aug 2011
Externally publishedYes


  • Filtered multiplicative basis
  • Restricted enveloping algebra

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Filtered multiplicative bases of restricted enveloping algebras'. Together they form a unique fingerprint.

Cite this